Volume 17, Number 1
Preview Issue Next Issue

full paper access

Jie Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14

Preview Full PDF 99 153 Article preview

full paper access

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24

Preview Full PDF 91 143 Article preview

full paper access

Xue Li Dou and Guan Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32

Preview Full PDF 98 151 Article preview

full paper access

Guo Jin Wang and T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40

Preview Full PDF 113 172 Article preview

full paper access

Jin Li, Ze Min Chen and Zi Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58

Preview Full PDF 95 156 Article preview

full paper access

Hou De Han and Wei Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72

Preview Full PDF 117 166 Article preview

full paper access

Lung An Ying

J. Comp. Math., 17 (1999), pp. 73-88

Preview Full PDF 120 182 Article preview

full paper access

Wei Qing Ren and Jin Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96

Preview Full PDF 97 157 Article preview

full paper access

Che Sun and Shu Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112

Preview Full PDF 92 154 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80